Continuing Education  » Evidence Based / Specialty Updates  » Can We Reduce Associated Gastrointestinal Upset When Administering Oral Antibiotics?

Can We Reduce Associated Gastrointestinal Upset When Administering Oral Antibiotics?

CE Event Information

  • Description:
    Gastrointestinal upset - including loss of appetite, vomiting, and/or diarrhea - is one of the more common adverse effects associated with the administration of oral antibiotics.

    In this week's Specialty Update we discuss findings of a study that examined the impact of one intervention - the co-administration of a synbiotic - on adverse effects associated with antibiotic therapy.

    Running time: 11 mins

    Free registration for Premium Membership subscribers http://vetvine.com/article/181/evidence-based-update-subscriptions). Basic Member Fee: $14.95
  • Sponsor: VetVine
  • Presenter(s): Elisabeth Zenger, DVM, PhD, DACVIM (SAIM)
  • Fee (Basic Membership): $14.95


Featured Publications


The following journal articles or textbook chapters have been selected as Supplements to this event. You can elect to purchase them as part of a discounted seminar package fee.
Prepaid CE Subscribers will be assessed a supplement fee for articles purchased.

  • Antibacterial Drugs

    Canine and Feline Infectious Diseases, 2014, Chapter 8, Pages 66-86. Authors: Jane E. Sykes, Mark G. Papich Login to Purchase - $7.95 for Members!
  • Fighting Surgical Site Infections in Small Animals Are We Getting Anywhere?

    Veterinary Clinics of North America: Small Animal Practice, Volume 45, Issue 2, March 2015, Pages 243-276. Authors: Denis Verwilghen, DVM, M...  more
  • The Role of the Microbiota in Feline Inflammatory Bowel Disease

    August's Consultations in Feline Internal Medicine, Volume 7, 2016, Chapter 10, Pages 109-116. Author: Kenneth W. Simpson Member fee: $5.95 ...  more